Recent results of Novosibirsk mathematicians in graph theory

L. S. Mel'nikov

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 1, page 89-96
  • ISSN: 0528-2195

How to cite

top

Mel'nikov, L. S.. "Recent results of Novosibirsk mathematicians in graph theory." Časopis pro pěstování matematiky 112.1 (1987): 89-96. <http://eudml.org/doc/21663>.

@article{Melnikov1987,
author = {Mel'nikov, L. S.},
journal = {Časopis pro pěstování matematiky},
keywords = {soviet union; recent results; graph theory; Novosibirsk mathematicians},
language = {eng},
number = {1},
pages = {89-96},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Recent results of Novosibirsk mathematicians in graph theory},
url = {http://eudml.org/doc/21663},
volume = {112},
year = {1987},
}

TY - JOUR
AU - Mel'nikov, L. S.
TI - Recent results of Novosibirsk mathematicians in graph theory
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 1
SP - 89
EP - 96
LA - eng
KW - soviet union; recent results; graph theory; Novosibirsk mathematicians
UR - http://eudml.org/doc/21663
ER -

References

top
  1. V. A. Aksionov, Degree of the perfectness of a graph (in Russian), Metody Diskret. Analiz., 41 (1984), 3-11. (1984) 
  2. V. A. Aksionov, Generalization of some bounds of the chromatic number of graphs, (in Russian), 30. Intern. Wiss. Koll. TH Ilmenau 1985 "Graphen und Netzwerke - Theorie und Anwendungen", 3 - 5. (1985) 
  3. O. V. Borodin, Solution of Ringel's problems on vertex-face colouring of planar graphs and on vertex colouring of 1-planar graphs, (in Russian), Metody Diskret. Analiz., 41 (1984), 12-26. (1984) Zbl0565.05027MR0832128
  4. O. V. Borodin, Combined colourings and colourings of 1-embedded graphs, (in Russian), 30. Intern. Wiss. Koll. TH Ilmenau 1985 "Graphen und Netzwerke - Theorie und Anwendungen", 19-20. (1985) 
  5. O. V. Borodin L. S. Meľnikov, On chromatic number of pseudosurface, (in Russian), in sb. "Discrete Analiz", 24 (1974), 8-20. (1974) MR0369125
  6. R. L. Brooks, On coloring the nodes of a network, Proc. Cambridge Phil. Soc. 37 (1941), 194-197. (1941) Zbl0027.26403MR0012236
  7. A. K. Dewdney, The chromatic number of a class of pseudo-2-manifolds, Manuscripta Math., 6 (1972), 311-319. (1972) Zbl0229.05112MR0295961
  8. M. C. Golumbic, Algorithmic graph theory and perfect graphs, Acad. Press, New York-London, 1980. (1980) Zbl0541.05054MR0562306
  9. P. Kainen, Chromatic number and skewness, J. Combin. Theory, Ser. B 18 (1975), 32-34. (1975) Zbl0298.05116MR0369131
  10. A. V. Kostochka, On Hadwiger numbers of a graph and its complement, Coll. Math. Soc. J. Bolyai, 37 "Finite and infinite sets" (Eger, Hungary, 1981), 537-545. (1981) Zbl0579.05030MR0818256
  11. A. V. Kostochka, Lower bound of the Hadwiger number of graphs by their average degree, Combinatorica 4 (1984), 307-316. (1984) Zbl0555.05030MR0779891
  12. L. S. Meľnikov, Some topological classifications of graphs, Recent Advances in graph theory, Academia, Prague, 1975, 365-383. 543. (1975) 
  13. L. S. Meľnikov V. V. Ponomarev, Solution of a Tuvan's type problem, (in Russian), Metody Diskret. Analiz., 41 (1984), 62-71. (1984) MR0832132
  14. L. S. Meľnikov K. V. Ponomarev, Extremal graphs with given primitivity, (in Russian), Metody Diskret. Analiz., 42 (1985). (1985) Zbl0609.05058MR0890691
  15. G. Ringel, Ein Sechsfarbenproblem auf der Kugel, Abh. Math. Sem. Univ. Hamburg, 29(1965), 107-117. (1965) Zbl0132.20701MR0187232
  16. G. Ringel, A nine color theorem for the torus and the Klein bottle, "The theory and applications of graphs", (Kalamazoo, Mich. 1980) New York, 1981, 507-515. (1980) MR0634551
  17. V. A. Taškinov, Regular subgraphs of regular graphs, (in Russian), Dokl. Akad. Nauk SSSR, 265 (1982), 43-44. (1982) 
  18. V. A. Taškinov, 3-regular subgraphs of 4-regular graphs, (in Russian), Matem, zametki, 36 (1984), 239-259. (1984) MR0759437
  19. V. G. Vizing, Some unsolved problems in graph theory, (in Russian), Uspekhi Mat. Nauk, 23 (1968), 117-134. (1968) Zbl0192.60502MR0240000
  20. B. Zelinka, Hadwiger numbers of finite graphs, Math. Slovaca, (26) 1 (1976), 23-30. (1976) Zbl0324.05120MR0427145
  21. B. Zelinka, On some graph-theoretical problems of V. G. Vizing, Čas. pěst. mat. 98 (1973), 56-66. (1973) Zbl0256.05116MR0319814

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.